Combinatorica

, Volume 20, Issue 1, pp 141–146 | Cite as

NOTE New Upper Bounds for a Canonical Ramsey Problem

  • Tao Jiang
  • Dhruv Mubayi
Note

f

(l,k) be the minimum n with the property that every coloring \(\) yields either \(\) with \(\), or \(\) with \(\) all distinct. We prove that if \(\), then \(\) as \(\). This supports the conjecture of Lefmann, Rödl, and Thomas that \(\).

AMS Subject Classification (1991) Classes:  05C35, 05C55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society, 2000

Authors and Affiliations

  • Tao Jiang
    • 1
  • Dhruv Mubayi
    • 2
  1. 1.Department of Mathematics, University of Illinois; 1409 W. Green street, Urbana, IL 61801–2975 USA; E-mail: j-tao@math.uiuc.eduUS
  2. 2.Department of Mathematics, University of Illinois; 1409 W. Green street, Urbana, IL 61801–2975 USA and School of Mathematics, Georgia Institute of Technology; Atlanta, GA 30332-0160, USA; E-mail: mubayi@math.gatech.eduUS

Personalised recommendations